# SDR KCSA2024011803

- Difficulty date: January 18, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N775CK
- Make and model: Boeing 777F
- Aircraft serial: 66087
- Aircraft time: 16,789 hours, 2,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 VERTICAL EMERGENCY EXIT SIGN DETACHED  ENROUTE.   REMOVED AND REPLACED R1 VERTICAL EMERGENCY EXIT SIGN LENS/LIGHT ASSEMBLY IAW AMM 33-51-01. OPERATIONS CHECK GOOD.
